PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 81 | 1 | 11-23
Tytuł artykułu

On Ramanujan congruences between special values of Hecke and Dirichlet L-functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
81
Numer
1
Strony
11-23
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-07-10
poprawiono
1997-02-04
Twórcy
autor
  • Fakultät für Mathematik und Informatik, Universität Mannheim, Seminargebäude A5, D-68131 Mannheim, Germany
Bibliografia
  • [1] H. Cohen, Sums involving the values at negative integers of L-functions of quadratic characters, Math. Ann. 217 (1975), 271-285.
  • [2] B. Datskovsky and P. Guerzhoy, On Ramanujan congruences for modular forms of higher weight, Proc. Amer. Math. Soc., to appear.
  • [3] P. Deligne and J.-P. Serre, Formes modulaires de poids 1, Ann. Sci. Ecole Norm. Sup. 7 (1974), 507-530.
  • [4] P. I. Gerzhoĭ and A. A. Panchishkin, Finiteness criterion for the number of rational points on twisted Weil elliptic curves, Zap. Nauch. Sem. LOMI 160 (1987), 41-53.
  • [5] N. M. Katz, p-adic continuation of real analytic Eisenstein series, Ann. of Math. 104 (1976), 459-571.
  • [6] N. Koblitz, Congruences for periods of modular forms, Duke Math. J. 54 (1987), 361-373.
  • [7] N. Koblitz, p-adic congruences and modular forms of half integer weight, Math. Ann. 274 (1986), 199-220.
  • [8] W. Kohnen, A simple remark on eigenvalues of Hecke operators on Siegel modular forms, Abh. Math. Sem. Univ. Hamburg 57 (1987), 33-36.
  • [9] Yu. I. Manin, Periods of parabolic forms and p-adic Hecke series, Mat. Sb. 92 (1973), 378-401 (in Russian).
  • [10] K. A. Ribet, Congruence relations between modular forms, in: Proceedings of the International Congress of Mathematicians (Warsaw, 1983), PWN, Warszawa, 1984, 503-514.
  • [11] G. Shimura, The special values of the zeta-functions associated with cusp forms, Comm. Pure Appl. Math. 29 (1976), 783-804.
  • [12] H. P. F. Swinnerton-Dyer, On l-adic representations and congruences for coefficients of modular forms, in: Modular Functions of One Variable III, Lecture Notes in Math. 350, Springer, 1973, 1-55.
  • [13] H. P. F. Swinnerton-Dyer, Congruence properties of τ(n), in: Ramanujan Revisited, Proceedings of the Centenary Conference, Academic Press, 1988, 289-311.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav81i1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.